Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is hair thinning and hair loss side effects of taking tarana medicine for irregular periods?

Hello doctor, I am 23 years old and unmarried and since I had an irregular periods problem and when i consulted a gynecologist i was suggested to take Tarana tabs for 6 months periods. now its 4 months after the treatment. I am experiencing hair thinning and hair loss to such an extent that i am so worried about it. Is it reversible.
Thu, 30 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

It may be due to oral contraceptive pills. They may cause hair fall but it is temporary condition it is reversible with in two weeks of stopping of medication. It may be due to hypothyroidism or anemia etc. Please consult with your treating doctor he will examine and treat you with alternative medication.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Alopecia


Is hair thinning and hair loss side effects of taking tarana medicine for irregular periods?

Hello, It may be due to oral contraceptive pills. They may cause hair fall but it is temporary condition it is reversible with in two weeks of stopping of medication. It may be due to hypothyroidism or anemia etc. Please consult with your treating doctor he will examine and treat you with alternative medication. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist